# SDR AALA20002092

- Difficulty date: December 12, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Vibrates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1027 - EN ROUTE DFW-SAT, DETECTED VIBRATION AT NR 1 SIDE ENGINE.  NR 1 SIDE ENGINE VIBRATION DID NOT SUBSIDE AFTER THROTTLE REDUCTION.  AIR INTERRUPTED, RETUREND DFW AND LANDED WITHOUT FURTEHR INCIDENT.  REPLACED NR 1 SIDE ENGINE.  REPLACED FIRST STAGE FAN BLADE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
